RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 6, Pages 854–865 (Mi zvmmf1006)  

This article is cited in 2 scientific papers (total in 2 papers)

Three-dimensional quasi-isometric mappings as minimizers of polyconvex functional

V. A. Garanzhaa, N. L. Zamarashkinb

a Dorodnitsyn Computing Centre of the Russian Academy of Sciences
b Institute of Numerical Mathematics, Russian Academy of Sciences, Moscow

Full text: PDF file (1550 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:6, 815–826

Bibliographic databases:

Document Type: Article
UDC: 519.626.2
MSC: Primary 65K10; Secondary 49J25
Received: 03.10.2002
Revised: 30.12.2002

Citation: V. A. Garanzha, N. L. Zamarashkin, “Three-dimensional quasi-isometric mappings as minimizers of polyconvex functional”, Zh. Vychisl. Mat. Mat. Fiz., 43:6 (2003), 854–865; Comput. Math. Math. Phys., 43:6 (2003), 815–826

Citation in format AMSBIB
\Bibitem{GarZam03}
\by V.~A.~Garanzha, N.~L.~Zamarashkin
\paper Three-dimensional quasi-isometric mappings as minimizers of polyconvex functional
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 6
\pages 854--865
\mathnet{http://mi.mathnet.ru/zvmmf1006}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1994414}
\zmath{https://zbmath.org/?q=an:1076.65058}
\elib{http://elibrary.ru/item.asp?id=13439273}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 6
\pages 815--826


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1006
  • http://mi.mathnet.ru/eng/zvmmf/v43/i6/p854

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Garanzha V.A., “Variational principles in grid generation and geometric modelling: theoretical justifications and open problems”, Numer Linear Algebra Appl, 11:5–6 (2004), 535–563  crossref  mathscinet  zmath  isi  scopus
    2. V. A. Garanzha, “Existence and invertibility theorems for the problem of the variational construction of quasi-isometric mappings with free boundaries”, Comput. Math. Math. Phys., 45:3 (2005), 465–475  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:111
    Full text:56
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019